Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Digestion issues. Endoscopy showed erosions in the bulb of the duodenum, gastric mucosal abnormality in antrum. Meaning?

I am having ongoing problems with my appetite, burping and feelings of fullness. Some nausea, but this seems to be improving. My endoscopy revealed multiple localized, non-bleeding erosions in the bulb of the duodenum and a gastric mucosal abnormality in the antrum . I had taken aciphex for a month before the endoscopy and omeprazole for elevel weeks before that, with a break of a month between the two. I tested negative for h. pylori. One doctor said these erosions could be causing the problem, but the other didn t think so. Are these erosions causing my stomach problems? How do I make them heal? Is it possible I DO have h. pylori?
Asked On : Thu, 7 Feb 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Most common cause of erosions in antrum and duodenal bulb is presence of H.pylori, other is intake of analgesic and hyperacidity. But if you have already done test for h.pylori which was negative it may not be due to it.These erosions may be the cause of the symptoms you are having. They can be healed by continuing with aciphex along with a prokinetic agent like domperidone and by avoiding citrus, fatty and spicy food.

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor